Malaysian Journal of Mathematical Sciences, March 2024, Vol. 18, No. 1

Published: 27/03/2024


Hasni, R., Mojdeh, D. A., and Bakar, S. A.

DOI: https://doi.org/10.47836/mjms.18.1.01

  



Shalil, S. H., El-Sheikh, S. A., and Kandil, S. A.

DOI: https://doi.org/10.47836/mjms.18.1.02

  



Gowtham, K. J., Husin, M. N., and Siddiqui, M. K.

DOI: https://doi.org/10.47836/mjms.18.1.03

  



Nadzri, A. Y. N. M., Ayub, A. F. M., Zulkifli, N. N., and Salim, N. R.

DOI: https://doi.org/10.47836/mjms.18.1.04

  



Prasad, S. N. and Kumar, I.

DOI: https://doi.org/10.47836/mjms.18.1.05

  



Rehman, H. U., Mashrafi, K. A., and Salah, J.

DOI: https://doi.org/10.47836/mjms.18.1.06

  



Al-Saffar, N. F. H., Alkhayyat, H. K. H., and Obaid, Z. K.

DOI: https://doi.org/10.47836/mjms.18.1.07

  



Areh, S. O.1 and Miswan, N. H.

DOI: https://doi.org/10.47836/mjms.18.1.08

  



Haque, Z., Kamrujjaman, M., Alam, M. S., and Biswas, M. H. A.

DOI: https://doi.org/10.47836/mjms.18.1.09

  



Ishak M. A. I. and Marjugi S. M.

DOI: https://doi.org/10.47836/mjms.18.1.10

  



Noor, N. M., Yatim, S. A. M., and Ibrahim, Z. B.

DOI: https://doi.org/10.47836/mjms.18.1.11

  




Indexing



















SCImago Journal & Country Rank

Flag Counter